Rectification of measurable actions of solvable Lie groups of type $(R)$
Matematičeskie zametki, Tome 31 (1982) no. 5, pp. 753-759
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_5_a8,
author = {A. V. Safonov},
title = {Rectification of measurable actions of solvable {Lie} groups of type~$(R)$},
journal = {Matemati\v{c}eskie zametki},
pages = {753--759},
year = {1982},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_5_a8/}
}
A. V. Safonov. Rectification of measurable actions of solvable Lie groups of type $(R)$. Matematičeskie zametki, Tome 31 (1982) no. 5, pp. 753-759. http://geodesic.mathdoc.fr/item/MZM_1982_31_5_a8/